# SDR UF6A991203

- Difficulty date: December 12, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N858AW
- Make and model: Bag ATP
- Aircraft serial: 2035
- System (JASC): 2150 · Cabin Cooling System
- Part: Sensor
- Part number: LS6066
- Condition: Failed
- Location: Cooling Fan
- Stage of operation: CR
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

ORD - FLT 5712 - THE NR 1 AVIONICS COOLING FAN FAILED IN FLIGHT.  MAINTENANCE REMOVED AND REPLACED FLOW SENSOR HM23.  SYSTEM OPS CHECKED GOOD.  (M)
